# SDR AALA202202223821

- Difficulty date: February 19, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A300*
- Aircraft serial: 4107
- Aircraft time: 38,454 hours, 15,148 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIDE ARMED LIGHT DISAGREES WITH DOOR ARM STATUS. REPLACED L1 DOOR SLIDE ARM LEVER PROXIMITY SWITCH 4NW1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-11.
